kth_logo.gif

Article

Time-dependent normal form hamiltonian for dynamical equilibra.

Authors: Thylwe, K.-E., Dankowicz, H.
Document Type: Article
Pubstate: Published
Journal: J. Phys. A: Math. Gen.
Volume: 29   3707-3722
Year: 1996

Abstract

A new time-dependent normal-form procedure for dynamical equilibria (undergoing parametric excitation) of one-dimensional (1D) Hamiltonian systems is developed with the method of Lie transforms. The expansion is based on the Lewis invariant for the linearized motion. The time-dependent Hamiltonian normal form reduces smoothly to the usual representation in the autonomous limit. Illustrative examples of the formalism are focused on time-periodic systems and the dynamics of Hamiltonian switching.